| Model Number |
SR-0940-CS |
| Medical Device Problem Code |
Positioning Problem (3009)
| Health Effect - Clinical Code |
Ischemia Stroke (4418)
| Date of Event |
10/22/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient experienced an embolic stroke, requiring additional surgical intervention.An enroute transcarotid stent was selected for use in a left sided transcarotid artery revascularization (tcar) procedure.After completion of the procedure, the patient experienced neurological deficit.Imaging performed revealed an embolic stroke in the left hemisphere and the physician noted that the proximal end of the second stent was placed in a dissection plane in the common carotid artery (cca).The physician performed a cea to explant the stents and patched the carotid artery.
Additional Manufacturer Narrative
A secondary mdr was reported under 2124215-2025-82875 as there are two products associated with the same event/patient.